MAUDE Adverse Event Report: MEDTRONIC, INC. RESTORE SENSOR; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC, INC. RESTORE SENSOR; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37754
Medical Device Problem Codes Use of Device Problem (1670); Charging Problem (2892); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sometimes the ins batteries cause interference with each other during ins recharge sessions.The caller explained that the ins batteries were implanted in the patient's abdomen and are located close to each other.The caller stated that sometimes the ins recharge session will be "good," but sometimes "funky error messages" appear on the recharger related case (b)(4).However, the caller confirmed the patient was able to resolve the issue by repositioning the recharger antenna and trying again.The caller did not specify the error messages that appeared on the recharger.The caller indicated that the patient became used to the ins batteries interfering with each other during ins recharge sessions.No symptoms were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESTORE SENSOR
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key12857180
Report Number2182208-2021-04579
Device Sequence Number14473469
Product Code MHY
UDI-Device Identifier00643169119215
UDI-Public00643169119215
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37754
Device Catalogue Number37754
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Initial Report FDA Received Date11/22/2021
Date Device Manufactured03/14/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale